MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 5F X 20CM DBL CT MIDLINE

MEDICAL COMPONENTS, INC. 5F X 20CM DBL CT MIDLINE
Model Number MLCT5D20
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently waiting for the device to be returned for evaluation.
 
Event or Problem Description
During power infusion, leakage in the subcutaneous tissue was noted.When the catheter was removed, a small crack was noted around 2cm from the hub.
 
Additional Manufacturer Narrative
The 5f midline was returned for evaluation.Visual inspection of the device revealed a hole in the lumen approximately 0.3cm in length at the 4cm mark.The lumen also appears to "curve" at the 4cm mark.Medcomp engineering reviewed the device and confirmed that the lumen appears to have burst at the 4cm depth mark as a result of excessive pressure.The lumen stretched and burst.The manufacture records were reviewed and no non-conformances or variances were noted.Root cause cannot be determined.

Brand Name
5F X 20CM DBL CT MIDLINE
Common Device Name
CT MIDLINE
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key9590526
Report Number2518902-2019-00084
Device Sequence Number11391390
Product Code PND
UDI-Device Identifier00884908113754
UDI-Public884908113754
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/03/2021
Device Model NumberMLCT5D20
Device Catalogue NumberMLCT5D20
Device Lot NumberMNCJ240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer12/20/2019
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;